# SDR FDEA201110254632

- Difficulty date: October 25, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN STA 620-640 BETWEEN STRINGER 26R TO 28R HAS NUMEROUS   SCRATCHES.  REPAIR CARRIED OUT  IAW SRM 53-00-01 FIG.201, REPAIR 16, REV.104. REPAIR IS CLASSIFIED AS MAJOR.
